# SDR DL72S001011

- Difficulty date: May 23, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- Aircraft time: 60,326 hours, 45,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE STR 4L LAP JOINT BETWEEN FS 460 AND FS 480 AT HMV.  THE CRACK WAS REPAIRED SIMILIARLY TO THAT OF SRM 53-30-3, FIG 5 PER ERA 334481-14AD.
